Volume 49, Number 4
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Preview Full PDF 180 1815 Abstract

Bang-He Li

10.4208/jms.v49n4.16.01

J. Math. Study, 49 (2016), pp. 319-324.

Preview Full PDF 199 2289 Abstract

Yunan Cui, Henryk Hudzik, Radosław Kaczmarek, Haifeng Ma, Yuwen Wang & Meiling Zhang

10.4208/jms.v49n4.16.02

J. Math. Study, 49 (2016), pp. 325-378.

Preview Full PDF 207 2285 Abstract

Xi Yin Zheng

10.4208/jms.v49n4.16.03

J. Math. Study, 49 (2016), pp. 379-392.

Preview Full PDF 211 2268 Abstract

Baoying Zheng, Lin Zhang, Minhyung Cho & Junde Wu

10.4208/jms.v49n4.16.04

J. Math. Study, 49 (2016), pp. 393-428.

Preview Full PDF 171 2008 Abstract

Yongjin Li & Qingying Bu

10.4208/jms.v49n4.16.05

J. Math. Study, 49 (2016), pp. 429-432.

Preview Full PDF 177 1992 Abstract

Guoju Ye & Wei Liu

10.4208/jms.v49n4.16.06

J. Math. Study, 49 (2016), pp. 433-448.

Preview Full PDF 191 2032 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard